English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT
  Nonlinear Model Order Reduction via Quadratic Bilinear Differential Algebraic Equations

Breiten, T., & Benner, P. (2010). Nonlinear Model Order Reduction via Quadratic Bilinear Differential Algebraic Equations. In B. Lohmann, & A. Kugi (Eds.), Proceedings GMA FA 1.30 2010 (pp. 138-153).

Item is

Basic

show hide
Item Permalink: http://hdl.handle.net/11858/00-001M-0000-0013-9159-5 Version Permalink: http://hdl.handle.net/11858/00-001M-0000-0024-3B27-9
Genre: Conference Paper

Files

show Files

Locators

show

Creators

show
hide
 Creators:
Breiten, Tobias1, 2, Author              
Benner, Peter1, Author              
Affiliations:
1Computational Methods in Systems and Control Theory, Max Planck Institute for Dynamics of Complex Technical Systems, Max Planck Society, ou_1738141              
2International Max Planck Research School (IMPRS), Max Planck Institute for Dynamics of Complex Technical Systems, Max Planck Society, ou_1738143              

Content

show

Details

show
hide
Language(s): eng - English
 Dates: 2010
 Publication Status: Published in print
 Pages: -
 Publishing info: -
 Table of Contents: -
 Rev. Type: -
 Identifiers: eDoc: 570640
 Degree: -

Event

show
hide
Title: GMA FA 1.30 Workshop "Modellbildung, Identifizierung und Simulation in der Automatisierungstechnik"
Place of Event: Salzburg, Österreich
Start-/End Date: 2010-09-22 - 2010-09-24

Legal Case

show

Project information

show

Source 1

show
hide
Title: Proceedings GMA FA 1.30 2010
Source Genre: Proceedings
 Creator(s):
Lohmann, B., Editor
Kugi, A., Editor
Affiliations:
-
Publ. Info: -
Pages: - Volume / Issue: - Sequence Number: - Start / End Page: 138 - 153 Identifier: ISBN: 978-39502451-7-2